# SDR GLBA2012112800119

- Difficulty date: November 27, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 33,408 hours, 40,271 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND TWO CRACKS ON THE LT FWD SPAR CAP ANGLE ON VERTICAL STABILIZER, ONE CRACK GOING DOWN TO THE FIRST FASTENER HOLE AND 1 NEXT TO THE SECOND FASTENER HOLE, 0.875" IN LENGTH.  MX REPAIRED THE AFFECTED AREA IAW FR-CO-02580R1, STEP 1.   MAJOR REPAIR.
